Rate of convergence of truncated stochastic approximation procedures with moving bounds. / Sharia, Teo; Zhong, Lei.

In: Mathematical Methods of Statistics, Vol. 25, No. 4, 28.12.2016, p. 262–280.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Rate of convergence of truncated stochastic approximation procedures with moving bounds. / Sharia, Teo; Zhong, Lei.

In: Mathematical Methods of Statistics, Vol. 25, No. 4, 28.12.2016, p. 262–280.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Sharia, Teo ; Zhong, Lei. / Rate of convergence of truncated stochastic approximation procedures with moving bounds. In: Mathematical Methods of Statistics. 2016 ; Vol. 25, No. 4. pp. 262–280.

BibTeX

@article{83382804e59440fd90ef676d0aeab144,
title = "Rate of convergence of truncated stochastic approximation procedures with moving bounds",
abstract = "The paper is concerned with stochastic approximation procedures having three main characteristics: truncations with random moving bounds, a matrix valued random step-size sequence, and a dynamically changing random regression function.We study convergence and rate of convergence. Main results are supplemented with corollaries to establish various sets of sufficient conditions, with the main emphases on the parametric statistical estimation. The theory is illustrated by examples and special cases.",
author = "Teo Sharia and Lei Zhong",
year = "2016",
month = dec,
day = "28",
doi = "10.3103/S1066530716040025",
language = "English",
volume = "25",
pages = "262–280",
journal = "Mathematical Methods of Statistics",
issn = "1066-5307",
publisher = "Allerton Press Inc.",
number = "4",

}

RIS

TY - JOUR

T1 - Rate of convergence of truncated stochastic approximation procedures with moving bounds

AU - Sharia, Teo

AU - Zhong, Lei

PY - 2016/12/28

Y1 - 2016/12/28

N2 - The paper is concerned with stochastic approximation procedures having three main characteristics: truncations with random moving bounds, a matrix valued random step-size sequence, and a dynamically changing random regression function.We study convergence and rate of convergence. Main results are supplemented with corollaries to establish various sets of sufficient conditions, with the main emphases on the parametric statistical estimation. The theory is illustrated by examples and special cases.

AB - The paper is concerned with stochastic approximation procedures having three main characteristics: truncations with random moving bounds, a matrix valued random step-size sequence, and a dynamically changing random regression function.We study convergence and rate of convergence. Main results are supplemented with corollaries to establish various sets of sufficient conditions, with the main emphases on the parametric statistical estimation. The theory is illustrated by examples and special cases.

U2 - 10.3103/S1066530716040025

DO - 10.3103/S1066530716040025

M3 - Article

VL - 25

SP - 262

EP - 280

JO - Mathematical Methods of Statistics

JF - Mathematical Methods of Statistics

SN - 1066-5307

IS - 4

ER -